Calculation of the metric in the five-dimensional spacetime
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (6): 3700-3703    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Calculation of the metric in the five-dimensional spacetime
Shao Dan1, Shao Liang2, Li Miao2, Qin Zheng-Hui2, Han Jin-Zhu2
(1)江汉大学物理与信息工程学院,武汉 430056; (2)武汉科技大学理学院,武汉 430065
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn